Alert archive / Massachusetts / Gale Warnings in 2009
Gale Warning 44, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Dec 15, 2009, 2:37 AM EST. It took effect at Dec 16, 2009, 1:00 AM EST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2009, 2:37 AM EST (07:37 UTC)
- In effect from
- Dec 16, 2009, 1:00 AM EST
- Expired
- Dec 17, 2009, 10:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
143 WHUS71 KBOX 150737 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 237 AM EST TUE DEC 15 2009 ANZ230>237-250-251-254>256-151545- /O.UPG.KBOX.GL.A.0037.091216T0300Z-091216T1800Z/ /O.NEW.KBOX.GL.W.0044.091216T0300Z-091217T0000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 237 AM EST TUE DEC 15 2009 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE ACROSS ALL WATERS BY EARLY THIS EVENING. STRONG COLD ADVECTION OVER THE RELATIVELY WARM OCEAN WILL RESULT IN WEST TO NORTHWEST WIND GUSTS OF 35 TO 40 KNOTS DEVELOPING LATE TONIGHT AND CONTINUING THROUGH WEDNESDAY. GALE FORCE WIND GUSTS WILL LIKELY PERSIST THROUGH THURSDAY ACROSS MANY OF THE OPEN WATERS AND HEADLINES WILL LIKELY NEED TO BE EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FRANK
9 follow-up statements
906 WHUS71 KBOX 151624 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1124 AM EST TUE DEC 15 2009 ANZ230>237-250-251-254>256-160030- /O.CON.KBOX.GL.W.0044.091216T0300Z-091217T0000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1124 AM EST TUE DEC 15 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY. A COLD FRONT WILL MOVE ACROSS ALL WATERS BY EARLY THIS EVENING. STRONG COLD ADVECTION OVER THE RELATIVELY WARM OCEAN WILL RESULT IN WEST TO NORTHWEST WIND GUSTS OF 35 TO 40 KNOTS DEVELOPING LATE TONIGHT AND CONTINUING THROUGH WEDNESDAY. GALE FORCE WIND GUSTS WILL LIKELY PERSIST THROUGH THURSDAY ACROSS MANY OF THE OPEN WATERS AND HEADLINES WILL LIKELY NEED TO BE EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RLG
934 WHUS71 KBOX 152112 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 412 PM EST TUE DEC 15 2009 ANZ231>235-237-250-251-254>256-160515- /O.EXT.KBOX.GL.W.0044.091216T0300Z-091217T0900Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 PM EST TUE DEC 15 2009 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY. NORTHWEST WINDS WILL INCREASE THIS EVENING WITH GUSTS AROUND 35 KNOTS DEVELOPING LATE TONIGHT AND PERSISTING INTO WEDNESDAY MORNING. THE WINDS MAY TEMPORARILY DIMINISH WEDNESDAY AFTERNOON...BUT ANOTHER PULSE OF GALE FORCE WINDS IS LIKELY WEDNESDAY NIGHT WHICH MAY CONTINUE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-160515- /O.EXT.KBOX.GL.W.0044.091216T0300Z-091216T1700Z/ BOSTON HARBOR-NARRAGANSETT BAY- 412 PM EST TUE DEC 15 2009 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO NOON EST WEDNESDAY. NORTHWEST WINDS WILL INCREASE THIS EVENING WITH GUSTS TO 35 KNOTS DEVELOPING LATE TONIGHT AND PERSISTING INTO WEDNESDAY MORNING. THE WINDS WILL DIMINISH WEDNESDAY AFTERNOON...BUT MAY INCREASE AGAIN TO NEAR GALE FORCE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
093 WHUS71 KBOX 160253 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 953 PM EST TUE DEC 15 2009 ANZ231>235-237-250-251-254>256-161100- /O.EXT.KBOX.GL.W.0044.091216T0600Z-091217T0900Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 953 PM EST TUE DEC 15 2009 ...GALE WARNING NOW IN EFFECT FROM 1 AM WEDNESDAY TO 4 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT FROM 1 AM WEDNESDAY TO 4 AM EST THURSDAY. NORTHWEST WINDS WILL INCREASE AFTER MIDNIGHT WITH GUSTS AROUND 35 KNOTS DEVELOPING AND PERSISTING INTO WEDNESDAY MORNING. THE WINDS MAY TEMPORARILY DIMINISH WEDNESDAY AFTERNOON...BUT ANOTHER PULSE OF GALE FORCE WINDS ARE LIKELY WEDNESDAY NIGHT WHICH MAY CONTINUE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-161100- /O.EXT.KBOX.GL.W.0044.091216T0600Z-091216T1700Z/ BOSTON HARBOR-NARRAGANSETT BAY- 953 PM EST TUE DEC 15 2009 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO NOON EST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 1 AM TO NOON EST WEDNESDAY. NORTHWEST WINDS WILL INCREASE OVERNIGHT TO BETWEEN 25 AND 30 KNOTS. WINDS WILL STRENGTHEN FURTHER ON WEDNESDAY...WITH A FEW GUSTS TO 35 KNOTS EXPECTED THROUGH EARLY AFTERNOON. THE WINDS WILL DIMINISH BY LATE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
375 WHUS71 KBOX 160832 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 332 AM EST WED DEC 16 2009 ANZ231>235-237-250-251-254>256-161645- /O.EXT.KBOX.GL.W.0044.000000T0000Z-091217T1300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 332 AM EST WED DEC 16 2009 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM EST THURSDAY. NORTHWEST WINDS GUSTS OF 35 KNOTS ARE EXPECTED THROUGH MID AFTERNOON ACROSS THE OPEN WATERS. THESE WINDS MAY DIMINISH A BIT LATE THIS AFTERNOON AND EVENING...BUT ANOTHER ROUND OF NORTHWEST 35 KNOT WIND GUSTS ARE EXPECTED LATE TONIGHT INTO AT LEAST EARLY THURSDAY MORNING BEHIND A SECONDARY COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-161645- /O.EXT.KBOX.GL.W.0044.000000T0000Z-091216T2000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 332 AM EST WED DEC 16 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. NORTHWEST WIND GUSTS BETWEEN 30 AND 35 KNOTS ARE EXPECTED TO DEVELOP EARLY THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. THESE WINDS SHOULD DIMINISH SOME BY LATE THIS AFTERNOON AND EVENING...BUT 25 TO 30 KNOT NORTHWEST WIND GUSTS WILL LIKELY DEVELOP LATE TONIGHT AND CONTINUE THROUGH THURSDAY BEHIND A SECONDARY COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FRANK
206 WHUS71 KBOX 161600 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1100 AM EST WED DEC 16 2009 ANZ231>235-237-250-251-254>256-170000- /O.CON.KBOX.GL.W.0044.000000T0000Z-091217T1300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1100 AM EST WED DEC 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY. NORTHWEST WIND GUSTS OF 35 KNOTS ARE EXPECTED THROUGH MID AFTERNOON ACROSS THE OPEN WATERS. THESE WINDS MAY DIMINISH A BIT LATE THIS AFTERNOON AND EVENING...BUT ANOTHER ROUND OF NORTHWEST 35 KNOT WIND GUSTS ARE EXPECTED LATE TONIGHT INTO AT LEAST EARLY THURSDAY MORNING BEHIND A SECONDARY COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-162000- /O.CON.KBOX.GL.W.0044.000000T0000Z-091216T2000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1100 AM EST WED DEC 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. NORTHWEST WIND GUSTS BETWEEN 30 AND 35 KNOTS ARE EXPECTED TO DEVELOP LATE THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. THESE WINDS SHOULD DIMINISH SOME BY LATE THIS AFTERNOON AND EVENING...BUT 25 TO 30 KNOT NORTHWEST WIND GUSTS WILL LIKELY DEVELOP LATE TONIGHT AND CONTINUE THROUGH THURSDAY BEHIND A SECONDARY COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RLG
810 WHUS71 KBOX 162000 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 300 PM EST WED DEC 16 2009 ANZ230-236-162100- /O.EXP.KBOX.GL.W.0044.000000T0000Z-091216T2000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 300 PM EST WED DEC 16 2009 ...GALE WARNING WILL EXPIRE AT 3 PM EST THIS AFTERNOON... THE GALE WARNING WILL EXPIRE AT 3 PM EST THIS AFTERNOON. THERE MAY BE AN OCCASIONAL WIND GUST TO 34 KTS THIS AFTERNOON. BUT FOR THE MOST PART...THE THREAT OF GALE FORCE WINDS HAS PASSED. $$ ANZ231>235-237-250-251-254>256-170400- /O.CON.KBOX.GL.W.0044.000000T0000Z-091217T1300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 300 PM EST WED DEC 16 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY. NORTHWEST WIND GUSTS OF 35 KNOTS MAY DIMINISH BRIEFLY THIS AFTERNOON...BUT ANOTHER ROUND OF NORTHWEST 35 KNOT WIND GUSTS ARE EXPECTED TONIGHT INTO EARLY THURSDAY MORNING BEHIND A SECONDARY COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RLG
192 WHUS71 KBOX 170147 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 847 PM EST WED DEC 16 2009 ANZ231>235-237-250-251-254>256-171000- /O.EXT.KBOX.GL.W.0044.000000T0000Z-091217T1500Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 847 PM EST WED DEC 16 2009 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THURSDAY. NORTHWEST WIND GUSTS OF 35 KNOTS ARE EXPECTED TO CONTINUE OVERNIGHT AND INTO AT LEAST THE FIRST PART OF THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-171000- /O.NEW.KBOX.SC.Y.0131.091217T0147Z-091217T2100Z/ BOSTON HARBOR-NARRAGANSETT BAY- 847 PM EST WED DEC 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. NORTHWEST WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED OVERNIGHT THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
540 WHUS71 KBOX 170849 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 349 AM EST THU DEC 17 2009 ANZ231>235-237-250-251-254>256-171500- /O.CON.KBOX.GL.W.0044.000000T0000Z-091217T1500Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 349 AM EST THU DEC 17 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. NORTHWEST WIND GUSTS UP TO 35 KNOTS ARE EXPECTED TO CONTINUE THROUGH MID MORNING ACROSS THE OPEN WATERS. THESE WINDS SHOULD DIMINISH BY LATE MORNING...BUT 25 TO 30 KNOT WIND GUSTS ARE EXPECTED TO CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-236-171700- /O.EXT.KBOX.SC.Y.0131.000000T0000Z-091218T0400Z/ BOSTON HARBOR-NARRAGANSETT BAY- 349 AM EST THU DEC 17 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. NORTHWEST WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
991 WHUS71 KBOX 171504 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 AM EST THU DEC 17 2009 ANZ250-251-254>256-171800- /O.EXP.KBOX.GL.W.0044.000000T0000Z-091217T1500Z/ /O.NEW.KBOX.GL.W.0045.091217T1504Z-091217T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1004 AM EST THU DEC 17 2009 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. NORTHWEST WIND GUSTS UP TO 35 KNOTS ARE EXPECTED TO CONTINUE THROUGH MIDDAY ACROSS THE OPEN WATERS. THESE WINDS SHOULD DIMINISH BY MID AFTERNOON...BUT 25 TO 30 KNOT WIND GUSTS ARE EXPECTED TO CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>235-237-172315- /O.EXP.KBOX.GL.W.0044.000000T0000Z-091217T1500Z/ /O.EXA.KBOX.SC.Y.0131.000000T0000Z-091218T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1004 AM EST THU DEC 17 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL GUST UP TO 30 KNOTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-172315- /O.CON.KBOX.SC.Y.0131.000000T0000Z-091218T0400Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1004 AM EST THU DEC 17 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. NORTHWEST WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Dec 15, 2:30 AM EST, 7 minutes earlier.
Area forecast discussion, Dec 15, 2:30 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
230 AM EST TUE DEC 15 2009
.SYNOPSIS...
LOW PRESSURE TRACKING ACROSS NORTHERN NEW ENGLAND WILL PUSH A STRONG
COLD FRONT THROUGH THE REGION LATE THIS AFTERNOON AND EVENING.
BLUSTERY AND UNSEASONABLY COLD WEATHER WILL FOLLOW WEDNESDAY THROUGH
THE WEEKEND. A COASTAL STORM MAY THREATEN SOUTHERN NEW ENGLAND
SOMETIME LATE IN THE WEEKEND BUT ITS TRACK AND ANY AFFECTS ARE
HIGHLY UNCERTAIN.
&&
.NEAR TERM /THROUGH TODAY/...
A FEW SPRINKLES OR PERHAPS A BRIEF PASSING SHOWER ARE POSSIBLE
ACROSS NORTHWEST MA/SOUTHERN NH EARLY THIS MORNING.
FORTUNATELY...TEMPERATURES WERE JUST ABOVE FREEZING ACROSS THIS
REGION SO ANY BRIEF SPOTTY LIGHT PRECIPITATION SHOULD BE IN THE LIQUID
FORM.
OTHERWISE...GENERALLY A DRY AND MILD MID DECEMBER DAY IS ON TAP FOR
SOUTHERN NEW ENGLAND. WEAK BOUNDARY LAYER MIXING WILL LIKELY TRAP
LOW LEVEL MOISTURE BENEATH THE INVERSION. THIS SHOULD RESULT IN
RATHER CLOUDY SKIES ACROSS THE REGION FOR MUCH OF THE DAY. DESPITE THE
CLOUD COVER...MILD MID LEVEL TEMPERATURES AND A MILD START SHOULD
YIELD HIGHS WELL UP INTO THE 40S TO POSSIBLY SOME LOWER 50S ACROSS
RHODE ISLAND/SOUTHEAST MA.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
TONIGHT...
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION DURING BY EARLY THIS
EVENING. WHILE THE FRONT SHOULD MOVE THROUGH DRY WITH LITTLE
MOISTURE AVAILABLE...IT WILL USHER IN MUCH COLDER AIR INTO SOUTHERN
NEW ENGLAND. LOW TEMPERATURES BY 12Z WEDNESDAY WILL GENERALLY BE
IN THE 20S UNDER MOSTLY CLEAR SKIES.
WEDNESDAY...
DESPITE PARTLY TO MOSTLY SUNNY SKIES IT WILL BE A WINDY AND VERY
COLD DAY. STRONG COLD ADVECTION SHOULD HOLD HIGH TEMPERATURES IN
THE MID TO UPPER 20S ACROSS THE INTERIOR HIGH TERRAIN...TO THE LOWER
30S IN THE LOWER ELEVATIONS. LOWED MOS GUIDANCE A FEW DEGREES BASED
ON 2 METER TEMPERATURES AND STRONG COLD AIR ADVECTION. IN
ADDITION...A WELL MIXED ATMOSPHERE WILL SUPPORT NORTHWEST WIND GUSTS
OF 20 TO 30 MPH WITH GUSTS TO 40 MPH. MOST LOCATIONS WILL PROBABLY
FALL JUST SHORT OF WIND ADVISORY CRITERIA DURING THE DAY
WEDNESDAY...BUT ITS POSSIBLE A FEW LOCATIONS TOUCH CRITERIA.
REGARDLESS...WIND CHILL VALUES SHOULD BE IN THE TEENS FOR MOST OF
THE DAY. IT CERTAINLY WILL FEEL VERY COLD AFTER THE MILD WEATHER OF
TODAY.
AS FOR PRECIPITATION CHANCES GENERALLY EXPECT A DRY DAY.
HOWEVER...WE MAY SEE A FEW SNOW FLURRIES OR PERHAPS A PASSING SNOW
SHOWER ACROSS SOUTHWEST NH AS WELL AS THE EAST SLOPES OF THE
BERKSHIRES IN MASSACHUSETTS DURING THE AFTERNOON. WILL INCLUDE A 20
POP IN THIS REGION BY LATE AFTERNOON/EARLY EVENING.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THU...SNE WILL BE SANDWICHED BETWEEN SFC LOW IN THE MARITIMES AND
HIGH PRES IN THE OHIO VALLEY. STRONG GRADIENT AND CAA WILL RESULT
IN WINDY AND COLD CONDITIONS AS 850 MB TEMPS AROUND -14 TO -16C.
UNDERCUT MEX GUIDANCE FOR MAX TEMPS BOTH DAYS BUT WENT CLOSE TO
GUIDANCE FOR THE MINS AS WINDS DO NOT DROP OFF. MAX TEMPS AVERAGING
ABOUT 10 DEGREES BELOW NORMAL. NW FLOW WILL KEEP ANY OCEAN EFFECT
SNOW SHOWERS OFFSHORE BUT SOME CLOUDS MAY FLIRT WITH OUTER CAPE AT
TIMES. OTHERWISE...MOCLEAR TO PARTLY CLOUDY SKIES EXPECTED.
MIXING ALGORITHM SHOWS POTENTIAL FOR WIND GUSTS STILL NEAR 30 KT
THU. SUBZERO WIND CHILLS IN THE HIGH TERRAIN WED NIGHT AND THU
NIGHT.
FRI...GRADIENT RELAXES AS HIGH PRES BUILDS IN FROM THE WEST SO
EXPECT DIMINISHING WIND. BUT STILL COLD AS 850 TEMPS FROM GEFS MEAN
AND EC RUNNING -12 TO -14C.
UNCERTAINTY INCREASES THIS WEEKEND AS COASTAL STORM FORECAST TO
DEVELOP OFF THE COAST. THERE IS CONSIDERABLE SPREAD AMONG OP
MODELS AND ENSEMBLE MEMBERS WITH TIMING...TRACK AND INTENSITY OF
THIS STORM SO FORECAST CONFIDENCE IS LOW. GGEM HAS BIG STORM HERE
SAT AND SAT NIGHT WHILE EC IS A MISS. GFS/UKMET IN BETWEEN AND
SLOWER. WE FOLLOWED HPC GUIDANCE WHICH SUGGEST STORM TRACK JUST SE
OF BENCHMARK SUN NIGHT SO HAVE LOW CHC POPS SUN/SUN NIGHT...EXCEPT
DRY FOR NOW NW ZONES.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
TODAY...HIGH CONFIDENCE THAT MVFR CEILINGS WILL CONTINUE FOR MUCH OF
THE MORNING WITH EVEN A PERIOD OF IFR CONDITIONS AT SOME OF THE
TERMINALS. CEILINGS MAY IMPROVE TO MARGINAL VFR LEVELS FROM
SOUTHWEST TO NORTHEAST DURING THE AFTERNOON.
TONIGHT...VFR CONDITIONS EXPECTED UNDER STRONG COLD ADVECTION.
NORTHWEST WIND GUSTS OF 25 KNOTS ARE ALSO EXPECTED TO DEVELOP AT
MANY OF THE TERMINALS...WITH EVEN A BIT STRONGER AT THE ACK TERMINAL.
WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED DESPITE A SCATTERED TO
BROKEN DECK OF STRATO-CUMULUS CLOUDS DEVELOPING ACROSS THE INTERIOR.
MARGINAL MVFR CONDITIONS MAY WORK INTO NORTHWEST MA/SOUTHWEST NH
DURING THE AFTERNOON. OTHERWISE...NORTHWEST WIND GUSTS OF 35 KNOTS
ARE LIKELY TO DEVELOP ACROSS MOST OF THE TERMINALS WITH A LOW
PROBABILITY OF GUSTS UP TO 40 KNOTS.
OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...
WEDNESDAY NIGHT AND THURSDAY...VFR. NW WINDS GUSTING TO 30 TO 35 KT
WITH SOME MECHANICAL TURBULENCE.
FRIDAY AND SATURDAY...VFR.
&&
.MARINE...
TODAY...
LEFT OVER SCA FOR ROUGH SEAS ACROSS THE SOUTHERN OUTER-WATERS WILL
DIMINISH EARLY THIS MORNING. OTHERWISE...WINDS AND SEAS SHOULD
GENERALLY REMAIN BELOW SCA THRESHOLDS FOR MOST OF THE DAY.
TONIGHT AND WEDNESDAY...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION BY EARLY THIS
EVENING. STRONG COLD ADVECTION OVER THE RELATIVELY WARM OCEAN WILL
RESULT IN HIGH CONFIDENCE IN GALE FORCE WEST TO NORTHWEST WIND GUSTS
DEVELOPING ACROSS ALL WATERS LATE TONIGHT THROUGH WEDNESDAY. GALE
WATCHES HAVE BEEN CONVERTED TO GALE WARNINGS FOR NORTHWEST WIND
GUSTS OF 35 TO 40 KNOTS ACROSS ALL WATERS OVER THIS TIME.
OUTLOOK /WEDNESDAY NIGHT THROUGH SATURDAY/...
WED NIGHT...HIGH PROB OF NW GALES WITH GUSTS TO 35 TO 40
KT...STRONGEST EASTERN WATERS
THU...GALES STILL LIKELY EASTERN WATERS BUT WIND GUSTS PROBABLY
DIMINISHING TO 30 KT ELSEWHERE.
FRI...SCA WINDS IN THE MORNING THEN DIMINISHING.
SAT...WINDS AND SEAS BELOW SCA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY FOR
ANZ230>237-250-251-254>256.
&&
SYNOPSIS...FRANK
NEAR TERM...FRANK
SHORT TERM...FRANK
LONG TERM...KJC
AVIATION...KJC/FRANK
MARINE...KJC/FRANKHazardous weather outlook, Dec 14, 4:10 PM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 410 PM EST MON DEC 14 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-152115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 410 PM EST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A LOW PROBABILITY OF WIND ADVISORY CRITERIA FOR THE CAPE AND ISLANDS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-152115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 410 PM EST MON DEC 14 2009 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALE FORCE WIND GUSTS WILL LIKELY PERSIST INTO WEDNESDAY NIGHT AND THURSDAY...ESPECIALLY EASTERN WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Gale Warnings in Massachusetts, 2009Every gale warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.